Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
Dynamics and waves near multiple magnetic null points in reconnection diffusion region
Authors: Deng, X. H.; Zhou, M.; Li, S. Y.; Baumjohann, W.; Andre, M.; Cornilleau, N.; Santolík, O.; Pontin, D. I.; Rème, H.; Lucek, E.; Fazakerley, A. N.; Décréau, P.; Daly, P.; Nakamura, R.; Tang, R. X.; Hu, Y. H.; Pang, Y.; Büchner, J.; Zhao, H.; Vaivads, A.; Pickett, J. S.; Ng, C. S.; Lin, X.; Fu, S.; Yuan, Z. G.; Su, Z. W.; Wang, J. F.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Geophysical Research
Volume: 114
Sequence Number of Article: A07216
Document Type: Article
ID: 459632.0
Energetic electron signatures in an active magnetotail plasma sheet
Authors: Davies, J. A.; Dunlop, M. W.; Perry, C. H.; Lockwood, M.; Alexeev, I.; Taylor, M. G. G. T.; Fazakerley, A. N.; Owen, C. J.; Marchaudon, A.; Friedel, R. H. W.; Deng, X. H.; Grande, M.; Daly, P. W.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Advances in Space Research
Volume: 38
Issue / Number: 8
Start Page: 1608
End Page: 1614
Document Type: Article
ID: 303284.0
Observation of reconnection pulses by Cluster and Double Star
Authors: Deng, X. H.; Tang, R. X.; Nakamura, R.; Baumjohann, W.; Zhang, T. L.; Daly, P. W.; Rème, H.; Carr, C. M.; Balogh, A.; Liu, Z. X.; Wang, J. F.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Annales Geophysicae
Volume: 23
Start Page: 2921
End Page: 2927
Document Type: Article
ID: 268209.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.